Skip to Main content Skip to Navigation
Journal articles

Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge

Abstract : We study a modified version of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ functional responses studied by M.A. Aziz-Alaoui and M. Daher-Okiye. The modification consists in incorporating a refuge for preys, and substantially complicates the dynamics of the system. We study the local and global dynamics and the existence of cycles. We also investigate conditions for extinction or existence of a stationary distribution, in the case of a stochastic perturbation of the system
Document type :
Journal articles
Complete list of metadatas

Cited literature [40 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02189210
Contributor : Paul Raynaud de Fitte <>
Submitted on : Monday, July 6, 2020 - 2:21:54 AM
Last modification on : Thursday, July 9, 2020 - 4:08:02 PM

Identifiers

  • HAL Id : hal-02189210, version 1

Citation

Safia Slimani, Paul Raynaud de Fitte, Islam Boussaada. Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2019, 24 (9), pp.5003-5039. ⟨hal-02189210⟩

Share

Metrics

Record views

88

Files downloads

30